# SDR 29GA94332033112A

- Difficulty date: March 31, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 33,945 hours, 39,717 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 4026, LANDING GEAR HAS TO BE MANUALLY PUMPED, THREE GREEN AFTER MANUAL EXTENSION.  RECONNECTED HYDRAULIC POWER PACK SELECT VALVE WIRING AT LEFT STUB WING INBOARD OF FUSELAGE, LANDING GEAR EXTENSION AND RETRACTION.  OPS CHECKED GOOD.
